MAUDE Adverse Event Report: KARL STORZ SE & Co. KG 7.5 X 675mm FLEXIBLE URETERSCOPE ASSEMBL

KARL STORZ SE & Co. KG 7.5 X 675mm FLEXIBLE URETERSCOPE ASSEMBL
Model Number 11278A1
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2026
Type of Reportable Event Malfunction

Brand Name
7.5 X 675mm FLEXIBLE URETERSCOPE ASSEMBL
Common Device Name
7.5 X 675mm FLEXIBLE URETERSCOPE ASSEMBL
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
theresa mussaw
2151 e grand ave
el segundo, CA 90245
+1(410)441-1327
MDR Report Key50860222
Report Number9610617-2026-02222
Device Sequence Number10026072
Product Code FGB
UDI-Device Identifier04048551226339
UDI-Public04048551226339
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K982905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278A1
Device Catalogue Number11278A1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown